# SDR SF200510261

- Difficulty date: October 26, 2005
- Submitted: October 28, 2005
- Operation: Air carrier
- Aircraft: N640RW
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000058
- Engine: Ge CF34*
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Malfunctioned
- Location: Le Slats
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RECEIVED SLAT FAIL MESSAGE ON EICAS DECLARED EMERGENCY AND PERFORMED EMERGENCY LANDING. FOLLOWED QRH AND SLATS DID NOT MOVE AND FLAPS WENT TO 2 DEG.  REMOVED AND REPLACED NR 2 S/F ACE IAW MM 27-53-02.   PERFORMED OPS CHECK IAW MM 27-50-00 AND 27-80-00.  OPS CHECK GOOD. NO FAULTS NOTED AT THIS TIME.   OK FOR SERVICE.
